Becks Posted October 18, 2011 Share Posted October 18, 2011 I'm not sure if this is in the right place, if not, mods please put it in it's proper home. After the birth of Baby M, the postpartum crazies decided to pay me a visit. In addition to the 400mg of Seroquel IR I'm on, pdoc added in 900mg of Lith. For 2 weeks I titrated slowly up from 300mg to the 900mg. My issue is, since starting the Lith I have no energy, no desire to do anything, no motivation. I'm fine to just sit around all day and zone at the TV with the kids. It takes everything in me to get the dishes done or try to cook dinner. Last week, I began fighting with DH over stupid things, things that wouldn't ordinarily bother me. He could see that I was having a terrible time and has been home with me, taking care of everything and keeping watch over me since last Wednesday. I guess my question is, is the low energy/lack of motivation a Lith thing that will get better over time? Will I stop zoning out for long periods? Or is this part of the depression/mixed up feeling and I need to give the Lith a little longer to work? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.